The teen from Phu Tho province in Vietnam was immediately taken to the Ha Hoa District Medical Center, where she received treatment and recovered. She was allowed by healthcare workers to take her second dose on January 17 despite her mother's warnings about the side effects she experienced with her previous dose.
Twenty minutes after her shot, the girl experienced tightness in her chest, dizziness, difficulty breathing and seizures. She also received emergency treatment from medical officers at the site before she was transferred to the Ha Hoa District Medical Centre. However, her condition rapidly deteriorated upon her arrival at the hospital, and she started vomiting blood. She fell into a coma and died shortly after. (Related: Panicked parents storm hospitals and attack doctors in India over 'false' Facebook post linking polio vaccine to child's death.)
The teen is the sixth in Vietnam to have died due to the Pfizer vaccine. Her death comes after Vietnam's consideration for administering COVID-19 vaccines to children aged five to 11. The country's health ministry has recently submitted a tentative vaccination plan for the younger population, which is currently waiting for approval from the government.
However, the World Health Organization has yet to formally issue guidance for vaccinations for younger children. Vietnam's Ministry of Health has to work carefully "on the basis of reference to inoculation programs of all countries," said Health Minister Nguyen Thanh Long. (Related: Doctor mocks vaccine skeptics, then DIES after covid vaccine, as media scrubs wrongful death case.)
Vietnam is in the process of vaccinating around nine million children from the 12 to 17 age group, with 5.3 million doses administered by December 6. Of this number, over 936,200 children have received two doses.
According to the ministry, only 0.3 percent of children show common symptoms such as fever, pain at the injection spot, muscle pain, headache and tiredness.
But deaths are a concern. A 15-year-old boy in the northern province of Son La died in December after receiving his Pfizer shot.
The boy, a resident of Thuan Chau District, received his first dose on December 4 and did not show unusual symptoms an hour after the injection. However, he felt dizziness and nausea two days later. He was taken to the district hospital before being transferred to the Son La General Hospital, where he died the following day.
There are others, as well. A 12-year-old from the southern province of Binh Phuoc, a 16-year-old boy from the province of Bac Giang and a ninth-grade girl in Hanoi all died after being inoculated by the Pfizer vaccine in November.
The Health Ministry said that these deaths were caused by an "overreaction to the vaccine," and not linked to the quality of the vaccine or the vaccination process.
Healthy children and teenagers are said to be at low risk for serious illness if they catch COVID, yet governments are pushing on vaccinating them because the immune response triggered by vaccination is said to be "more consistent and predictable."
However, vaccination does not protect individuals entirely against infection, nor prevent them from transmitting it to other people.
Most adolescents received the Pfizer-BioNTech doses, with side effects and deaths reported. Safety monitoring data collected by the Centers for Disease Control and Prevention in the initial wave of the vaccine rollout, between December 2020 and July 2021 showed that there were over 9,000 adverse events reported. In this period, 863 serious adverse events were reported, including chest pain, increased levels of troponin that indicate damage to the heart and myocarditis.
An increase in myocarditis and pericarditis cases have also been reported during the clinical trials for the Moderna vaccine in adolescents.
Watch the video below for more information about the race to inject children with dangerous vaccines.
This video is from the Free 2 Shine channel on Brighteon.com.
Follow Pandemic.news for more updates related to the coronavirus pandemic.